Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: On Boutroux's tritronquée solutions of the first Painlevé equation
Other Titles: On Boutroux's tritronquee solutions of the first Painleve equation
Author: Joshi, N.
Kitaev, A. V.
Citation: Studies in Applied Mathematics, 2001; 107(3):253-291
Publisher: John Wiley & Sons
Issue Date: 2001
ISSN: 0022-2526
Abstract: The triply truncated solutions of the first Painlevé equation were specified by Boutroux in his famous paper of 1913 as those having no poles (of large modulus) except in one sector of angle 2π/5. There are five such solutions and each of them can be obtained from any other one by applying a certain symmetry transformation. One of these solutions is real on the real axis. We found a characteristic property of this solution, different from the asymptotic description given by Boutroux. This allows us to estimate numerically the position of its real pole and zero closest to the origin. We also study properties of asymptotic series for truncated solutions.
Rights: © 2001 Massachusetts Institute of Technology
DOI: 10.1111/1467-9590.00187
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.